| Texto completo | |
| Autor(es): |
Boer, Eduardo de S.
;
Miyagaki, Olimpio H.
;
Pucci, Patrizia
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | RENDICONTI LINCEI-MATEMATICA E APPLICAZIONI; v. 33, n. 3, p. 25-pg., 2022-01-01. |
| Resumo | |
In the present work, we are concerned with the Kirchhoff-Choquard-type equation -M(parallel to del u parallel to(2)(2)) Delta u + Q(x)u + mu(V(|center dot|)* u(2))u = f(u) in R-2, for M: R -> R given by M(t) = a + bt, mu>0, V a sign-changing and possible unbounded potential, Q a continuous external potential, and a nonlinearity f with exponential critical growth. We prove existence and multiplicity of solutions in the nondegenerate case and guarantee the existence of solutions in the degenerate case. (AU) | |
| Processo FAPESP: | 19/22531-4 - Equação não local de Choquard-Schrödinger-Poisson crítica: existência, multiplicidade e propriedades |
| Beneficiário: | Eduardo de Souza Böer |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |
| Processo FAPESP: | 19/24901-3 - Problema quase linear não local crítica: existência, multiplicidade e propriedades das soluções |
| Beneficiário: | Olimpio Hiroshi Miyagaki |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |